MAUDE Adverse Event Report: SYNTHES GMBH CANNULATED 2.5MM HEXAGONAL SCREWDRIVER

SYNTHES GMBH CANNULATED 2.5MM HEXAGONAL SCREWDRIVER
Catalog Number 314.29
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that there were 5 items that were broken off.There was no patient involvement.It was further reported: depth gauge for lckng scrs to 100: tip of depth gauge has been bent beyond the ability to be used.Depth gauge for 2.0mm and 2.4mm screws: metal tip broke off the depth gauge.T-handle with quick coupling: t handle broke where the t connects to the shaft.Neutral drill guide for 4.5 cortex screw (x2): spring for the instrument to long into the aiming arm broke.Trocar handle for use 03.120.014: spring on the instrument has been used so often a trocar will no longer lock on.Cannulated 2.5mm hexagonal screwdriver: wood is cracked on the handle.Guide block for 2 colm pl 6 hole hd/lft: the screw to connect the guide block is broken.Issues were noted pre-operatively.
 
Additional Manufacturer Narrative
Additional information has been received, the previously reported event is no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11.Additional narrative: recaptured code on h6 (health effect - impact code).H6.Component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part # 314.29.Synthes lot # 5140048.Suppliers lot # na.Release to warehouse date: 09 jan 2006.Manufactured by: synthes brandywine.No ncrs were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED 2.5MM HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22456387
Report Number8030965-2025-06864
Device Sequence Number20903035
Product Code HXX
UDI-Device Identifier10886982188762
UDI-Public(01)10886982188762(10)5140048
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.29
Device Lot Number5140048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/04/2025
09/15/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/05/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown